# SDR SWAA2020040635280

- Difficulty date: March 31, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 25,707 hours, 11,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WHEEL WELL VAPOR BARRIER HAS A CRACK EXTENDING I/B + UP FROM RBL 45.64 1.0 INCH LONG + 16.0 INCHES FROM BOTTOM ACCOMPLISHED INTERIM SEAL IAW SRM 57-10-10-1A-2 REPETITIVE ACTION REQUIRED MAKE SURE TAPE IS IN SATISFACTORY CONDITION AT EACH 600 FLIGHT CYCLES INTERVAL; OR MORE FREQUENTLY PER SRM 57-10-10-1A-2 SEC. 2 PARA C.3.A.4 / A) REPETITIVE ACTION REQUIRED COMPLIED WITH; NO ADDITIONAL DAMAGE OR DETERIORATION NOTED. OK TO CONTINUE SERVICE IN ACCORDANCE WITH REFERENCE SRM 57-10-10-1A-2 SEC 2 PARA.C.3.A.4 AMT 33664
